# SDR AALA981978

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT BELL FRAME HAS 3 DENTS STATION 500 BETWEEN STRINGER 24 RT AND 22 RT.  INSTALLED DOUBLER ON BELL FRAME PER SRM 51-40-3 FIG 1 PAGE 3, 12 INCH BY .050 DOUBLER 7075-T6 WITH 2 ROWS PAST DAMAGE 1 ROW ON TOP, INSTALLED 27 .1875 MS2047DD RIVETS.  (M)
